# SDR BSY2008F00000

- Difficulty date: October 15, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N525GW
- Make and model: Beech 58
- Aircraft serial: TH557
- Engine: Cont IO520*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Plug
- Part number: 442CLU12
- Part serial: D3462
- Condition: Missing
- Location: Vacuum Pump
- Part time: 417 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WING BOOTS WON`T INFLATE TO FULL PRESSURE.  FOUND INSP PLUG MISSING CAUSING PREMATURE PUMP FAILURE.  (K)
